# SDR AALA20070126

- Difficulty date: January 19, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRT - EMERGENCY LIGHT AT AFT GALLEY ON LEFT SIDE HAS BROKEN LENS.  REPLACED EMERGENCY LIGHT LENS AT AFT GALLEY LEFT SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
